Hi can anyone help?

Hi my friends i have a bit of a worrisome problem. I have a bit a vaginal blood(I mean a bit not a great amount more streaky) Is it normal? I had my total hysterectomy on Aug 26th. I was going to try canestan its a vaginal cream you insert with one of those plunger things. I am worried can a bladder infection cause this? I dont want to call Dr as then its a 3 hr journey for me and i really dont feel lije that after my chemo on Friday. Can anyone help please? Thank you so much Love Lynn XXX

3 Replies

oldestnewest
  • Hi Lynn,

    For about 4-6 weeks after my hysterectomy I had a slight bleed which I checked with my surgeon was normal. It then ceased. I assume however, you are saying this is something which has started recently long after your hysterectomy. There is probably nothing to worry about, but I think you should talk to a nurse or Doctor about it.

    Love Lizzie

    X

  • tell the nurses when you have your chemo, there is always a doctor on call when I have mine and the nurses are really helpfull, hope yours are the same, let us all know how you get on x

  • Hi Lynn,

    Never assume this is post op bleeding - You should have a contact number of your oncologist nurse who you can ring monday to friday if you are concerned about ANYTHING. Give her a ring, she may suggest they bring your next oncologist appointment forward or you may be able to be seen on the day of your next chemo.

    Thrush can sometimes cause a bleed. Your Gp should be able to do a swob test to check for that which can be treated, although usually there is a smelly discharge with thrush. Its a while since your surgary now so I wouldn`t think its connected but who knows.

    Could be bladder infection if the blood is coming from the uretha not the vagina.

    Whatever you should get medical advice on this one.

    All the best from Tina x

You may also like...